My Leg This Morning/ Unstable INR

My Leg This Morning/ Unstable INR

Does any one experience "blanching" white spots with a red dot in the middle with their livido? Not raised/ not a rash. Does not itch. Quite benign. No doctor can explain. They think it's "vascular". Photo at funny angle- thigh is not swollen above knee- just appears dis proportionate... is this common with APS? If so, what is it? Why does it happen, these funny white blanching spots? What is the red dot ( capillary? ) in the middle?

11 Replies

oldestnewest
  • Some leg you got there!😀 some peeps will do anything to show off their legs🤣

  • They are looking rather sexy! The corpse look ( blue and moddled) is all the rage this spring...

  • The white spot I do not know... but to me it looks like some sort of Livedo Reticularis. When you get it do you have low INR at the same time as my Livedo disappeared like most symptoms of our disease when I was properly anticoagulated? Do you have it all the time? Only one Doctor has seen my "signs".

    Kerstin

  • No, most of the time I do not have this. I can have the white "blanched "spots with or without the livido r. The livido r seems to be independent of my INR, however, I have yet to be properly anticoagulated for any length of time. ( certainly not more than one week.)

  • That could be my leg! I get it like that after standing in the shower or just standing! I think it's "pooling"! I was told I had this so the bloods not flowing back up as well as it should when I stand still. Do you get it when you stand or all the time which may indicate circulation I assume?

  • I can get it at any time. I can get the white "blanching spots" independent from livido r. They can last for several days . They can be up and down arms as well and across my shoulders as well, not typically where one ,"pools blood." But it does often accompany the classic livido r as well.

    Yes, the livido r is classic APS and I believe is circulatory. I hope it will improve with a higher INR . We are still working that out- having transition hiccups between the LMWH and Warfarin

  • I think what you are being told about 'pooling' by APsnotFab is accurate, I have seen this in other people, and goes along with the Livedo Reticularis. Always good to have photographic evidence though. MaryF

  • you have seen the blanching white spots? With the red dots in the center? Wow! Finally! It does indeed go along with livido r. Ok. Perfect. Because I can have the funny white spots independent of the livido r I wasn't sure. My doctors have been completely baffled . Even con warfarin that want me to go in " when it happens" and have it biopsied."

    ?????

    No!!!! This is NOT smart! On warfarin? What will a biopsy show? If they don't know looking at it what do they think they could learn by investigating under histology parameters? Or nerve studies?

    I'm happy to hear your confirmation on this.

  • I am not medically trained in any way, but Lynn gave you a great answer seeing as she gets that herself! MaryF

  • Looks like my legs too!

    I won't wear shorts as I'm so self-conscious of the splodgy appearance of my legs :(

  • It's a shame... then again, you can always go with my fashion response to wittycjt! ( we just have to get creative, you know.)

You may also like...